Reference Type | Journal (article/letter/editorial) |
---|
Title | Stability and Neimark—Sacker bifurcation analysis of a food-limited population model with a time delay |
---|
Journal | Chinese Physics B |
---|
Authors | Jiang, Xiao-Wei | Author |
---|
Guan, Zhi-Hong | Author |
Zhang, Xian-He | Author |
Zhang, Ding-Xue | Author |
Liu, Feng | Author |
Year | 2013 (March) | Volume | 22 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/1674-1056/22/3/030204Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 6003456 | Long-form Identifier | mindat:1:5:6003456:4 |
---|
|
GUID | 0 |
---|
Full Reference | Jiang, Xiao-Wei, Guan, Zhi-Hong, Zhang, Xian-He, Zhang, Ding-Xue, Liu, Feng (2013) Stability and Neimark—Sacker bifurcation analysis of a food-limited population model with a time delay. Chinese Physics B, 22. 30204pp. doi:10.1088/1674-1056/22/3/030204 |
---|
Plain Text | Jiang, Xiao-Wei, Guan, Zhi-Hong, Zhang, Xian-He, Zhang, Ding-Xue, Liu, Feng (2013) Stability and Neimark—Sacker bifurcation analysis of a food-limited population model with a time delay. Chinese Physics B, 22. 30204pp. doi:10.1088/1674-1056/22/3/030204 |
---|
In | (n.d.) Chinese Physics B Vol. 22. IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.